Alert archive / New Jersey / Coastal Flood Watches in 2007

Coastal Flood Watch 3, NWS Philadelphia/Mount Holly

November 2, 20076 counties in New Jersey; Sussex County, Delaware

NWS Philadelphia/Mount Holly issued this coastal flood watch at Nov 2, 2007, 4:42 AM EDT for 6 counties in New Jersey; Sussex County, Delaware. It took effect at Nov 3, 2007, 11:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Nov 2, 2007, 4:42 AM EDT (08:42 UTC)
In effect from
Nov 3, 2007, 11:00 AM EDT
Expired
Nov 3, 2007, 4:00 AM EDT
In force
Issued by
NWS Philadelphia/Mount Holly

Counties Sussex County, DE, Atlantic County, NJ, Burlington County, NJ, Cape May County, NJ, Middlesex County, NJ, Monmouth County, NJ, Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 35 km from the middle of the area, began a volume at 08:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 8.7 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2007-11-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2007-11-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1367 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this coastal flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this coastal flood watch went out at Nov 2, 4:15 AM EDT, 27 minutes earlier.

Area forecast discussion, Nov 2, 4:15 AM EDT, 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
415 AM EDT FRI NOV 2 2007

.SYNOPSIS...
A HIGH PRESSURE SYSTEM OVER NEW YORK STATE WILL MOVE EAST TODAY.
NOEL, LOCATED EAST OF THE NORTHERN FLORIDA AND GEORGIA COASTS WILL
INTENSIFY AND BECOME EXTRA-TROPICAL LATER TODAY. IT WILL CONTINUE TO
MOVE NORTHEAST AND BE WELL OFF THE DELMARVA COAST BY DAYBREAK ON
SATURDAY. NOEL WILL THEN HEAD INTO THE CANADIAN MARITIMES LATER ON
SATURDAY AND SUNDAY. HIGH PRESSURE WILL BUILD BACK INTO THE REGION
ON SATURDAY NIGHT AND PERSIST INTO MONDAY. A STRONG COLD FRONT
SHOULD MOVE THROUGH THE REGION ON TUESDAY. A NORTHERN CANADIAN HIGH
PRESSURE SYSTEM WILL THEN BRING IN THE CHILLIEST AIR MASS OF THE
SEASON ON WEDNESDAY AND THURSDAY.

&&

.NEAR TERM /THROUGH 6 PM THIS EVENING/...
THIS IS THE EASY PART OF THE FORECAST. THE GFS CONTINUES TO INIT
SLIGHTLY BETTER AND HAS BEEN A LITTLE BIT MORE CONSISTENT THAN THE
WRF-NMM WITH THE TRACK OF NOEL. THE WWD TRACK CANADIAN MDLS HAVE
SHIFTED A BIT MORE TO THE E AND MOST OF THE MDLS ARE NOW TIGHTLY
CLUSTERED PASSING NOEL WITHIN A DEG OR SO OF 70W AT OUR LATITUDE. AS
PER PMDHMD BOTH MDLS INIT NOEL TOO FAR TO THE SW AND THE FASTER GFS
SOLN LOOKS BETTER TO FOLLOW FOR THAT ADDITIONAL REASON.

THERE SHOULD NOT BE MUCH IN THE WAY OF CLOUDS TDY AS THE AIR MASS
STARTS PRETTY DRY. THERE ARE NO SC CLOUDS UPSTREAM E OF BOS OR S OF
LONG ISLAND YET, SO A SUNNY DAY IS IN STORE. WINDS THOUGH WILL START
TO RAMP UPWARD AS NOEL CONTS TO ACCELERATE NEWD. GFS MOS MAX TEMPS
LOOK A BIT TOO WARM AND WE WILL COMP DOWN TWD ETA MOS.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY/...
ITS ALL ABOUT NOEL IN THIS SEGMENT. IF CLOTHES MAKE THE MAN, ITS
THE HIGH PRESSURE SYSTEM THAT WILL MAKE THIS LOW (WORSE). THE MAIN
EFFECT FROM NOEL IN OUR CWA WILL BE THE INCREASING AND LIKELY
DAMAGING WINDS ALONG THE IMMEDIATE COAST. WITH IT COMES THE POUNDING
SURF AND THE PSBLTY OF MDT TIDAL FLOODING.

WE WILL ISSUE A HIGH WIND WARNING FOR THE IMMEDIATE COAST AND A WIND
ADVISORY FOR THE NEXT SLICE OF ZONES INLAND WITH THIS PACKAGE. THE
STRONGEST WINDS ARE EXPECTED LATE TONIGHT AND INTO SATURDAY MORNING.
CONFIDENCE ABOUT CRITERIA BEING MET IS HIGHEST IN THE SRN PART OF
OUR CWA.

THE THINKING FOR THIS WAS BASED ON A COUPLE OF FACTORS. AS PER
PMDHMD NOEL IS ALREADY DEEPER THAN ANY OF THE MDLS INIT. WE HAVE
SEEN WITH GUSTAV, ISABEL AND WILMA HOW A HIGH PRES SYSTEM CAN
INTENSIFY THE PRESSURE GRADIENT AND THERE WILL BE A 1030 PLUS HIGH
MOVING ACRS NEW ENGLAND AND THE CANADIAN MARITIMES. ITS ALSO A
STRONGER TIME FOR WINDS AS THERE WILL BE AN ISALLOBARIC CONTRIBUTION
WHEN A LOW IS FCST TO DEEPEN AS NOEL IS FCSTD TO BE. LASTLY THE
PRICE WE PAID FOR THE WARM OCTOBER IS THAT THE TREES HAVE MORE
LEAVES THAN THEY NORMALLY WOULD AT THIS TIME OF YEAR. GIVING THEM A
PROLONGED PERIOD OF STRONG TO HIGH WINDS, EVEN IF HIGH WIND WARNING
WIND SPEED CRITERIA IS NOT MET, THERE WILL BE HIGH WIND WARNING TYPE
DAMAGE BECAUSE OF THE FOLIAGE. THE ONE SAVING GRACE FOR OUR CWA IS
THAT NOEL WILL PASS FAIRLY FAR OFFSHORE AND THE HEAVY RAIN IS
EXPECTED TO REMAIN OFFSHORE. GIVEN NOELS ABOUT 70W LONGITUDE, THE
PRESSURE GRADIENT SHOULD RELAX FAIRLY QUICKLY WWD ACRS OUR CWA.

LO CHC POPS WERE MAINTAINED IN THE ERN PART OF OUR CWA AS THE STGST
WAA REMAINS OFSHR. THE COLD FRONT HAS SAVED US FROM THE ADDITIONAL
RAIN PROBLEM AS THE LLVL THETA E RDG IS ALRDY E OF 70W AND THE FCSTD
TROWAL EVEN AS NOEL CLOSES OFF ALOFT IS E OF OUR CWA. THE
MAINTENANCE OF POPS WAS MUCH CLOSER TO THE GFS ENSEMBLE MEAN THAN
THE SREF ENSEMBLE MEAN THAT STILL HAS A FEW ETA MEMBERS THAT SHLD BE
TOO WEST WITH THE TRACK OF NOEL AND THREW PCPN INTO PA. AS WE ARE
LEANING TWD THE GFS SOLN, WE WILL ALSO LEAN TWD GFS MOS. IMPROVING
CONDS ARE EXPECTED IN MORE WAYS THAN ONE SATURDAY AFTERNOON.

&&

.LONG TERM /SATURDAY NIGHT THROUGH THURSDAY/...
A BLEND OF THE ECMWF AND THE NCEP/ECMWF GLOBAL MEANS WERE USED TO
CONSTRUCT THE FINER ELEMENTS AND TIMING OF THIS PORTION OF THE
FORECAST. BUT IN GENERAL, THE GEFS MEAN, ECMWF, GEM GLOBAL, AND THE
UKMET ARE ALL ON BOARD WITH A DEEPENING MIDWEEK TROF ACROSS THE
EASTERN PORTION OF THE U.S.

THE PERIOD WILL BEGIN WITH SURFACE HIGH PRESSURE BUILDING IN IN THE
WAKE OF NOEL BEFORE MOVING OFFSHORE. THIS WILL ALLOW LOW PRESSURE
ACROSS THE WESTERN GREAT LAKES TO TRACK INTO QUEBEC ON MONDAY NIGHT.
THE LOW WILL PUSH A COLD FRONT THROUGH OUR AREA AT THE TIME. COOL
HIGH PRESSURE WILL BUILD IN BEHIND THE FRONT AND THEN PERSIST
THROUGH THURSDAY.

ALOFT, A WEST COAST RIDGE - EAST COAST TROF WILL BE THE RULE THROUGH
THE FORECAST PERIOD WITH THE GREATEST AMPLIFICATION TUESDAY INTO
WEDNESDAY.

TEMPERATURES WILL START OFF AT SEASONAL LEVELS THEN DROP BELOW
NORMAL BEHIND THE COLD FRONT. WIDESPREAD OVERNIGHT LOWS IN THE 30S
CAN BE EXPECTED TUESDAY NIGHT AND AGAIN ON WEDNESDAY NIGHT.
TEMPERATURES IN THE 20S ACROSS THE POCONOS AND NORTHWEST NEW JERSEY
LOOK LIKELY. THE COASTAL STRIP WILL REMAIN SOMEWHAT WARMER.
AFTERNOON HIGHS WILL STRUGGLE TO GET INTO THE 50S FOR MOST WHILE THE
COLDEST SPOTS WILL LIKELY REMAIN IN THE 30S FOR MUCH OF THE DAY.

AS FOR PRECIPITATION, CHANCES WILL COME FOR EVERYONE WITH THE COLD
FRONTAL PASSAGE. THERE COULD BE SOME REMNANT SHOWERS IN THE POST-
FRONTAL NORTHWEST FLOW ENVIRONMENT AS WELL FOR THE FAR NORTHWESTERN
ZONES. BASED ON THERMAL PROFILES, SNOW SHOWERS CAN NOT BE RULED OUT
OVER THE POCONOS AND NORTHWEST NEW JERSEY ON TUESDAY NIGHT.

OVERALL ACROSS THE COUNTRY, IT WILL BE A DRY PERIOD. THE MOST
EXCITEMENT COULD END UP ACROSS THE GREAT LAKES WITH SOME LAKE EFFECT
SNOWS.

&&

.AVIATION /08Z FRIDAY THROUGH TUESDAY/...
MOSTLY CLEAR SKIES WITH UNRESTRICTED VSBYS WILL CONTINUE TODAY AS
HIGH PRESSURE PUSHES IN FROM THE WEST. AS NOEL MOVES NNE UP THE
COAST, THE WESTERN EDGE OF ITS CLOUD SHIELD WILL MOVE INTO OUR
AREA TONIGHT. CI WILL SPREAD IN THIS EVENING WITH LOW CLOUDS
MOVING INTO EASTERN SECTIONS AFTER MIDNIGHT. CIGS MAY LOWER TO
MVFR LATE TONIGHT IN MIV AND ACY BUT SHOULD REMAIN VFR ELSEWHERE.
AS NOEL MOVES OFF TOWARD THE CANADIAN MARITIMES, CLEARING WILL
SET BACK IN LATE SATURDAY INTO SATURDAY NIGHT. HIGH PRESSURE WILL
BRING FAIR WEATHER SUNDAY THROUGH MONDAY. A COLD FRONT MAY SET OFF
A FEW SHOWERS, ESPECIALLY NORTH MONDAY NIGHT. FAIR AND MUCH COLDER
WEATHER WILL THEN MOVE IN TUESDAY THROUGH WEDNESDAY.

&&

.MARINE...
WINDS AND SEAS ARE ALREADY INCREASING AS THE PRESSURE GRADIENT
TIGHTENS BETWEEN THE HIGH PRESSURE PUSHING IN FROM THE WEST AND
NOEL MOVING NNE WELL OFF THE EAST COAST. NOEL WILL BE APPROXIMATELY
250 TO 300 MILES OFF THE NEW JERSEY AND DELAWARE COASTS SATURDAY
AS IT TREKS NNE. WINDS ARE ALREADY GUSTING TO NEAR GALE FORCE IN
OUR SOUTHERN AREAS. STORM FORCE GUSTS ARE EXPECTED LATE TONIGHT
INTO SATURDAY. STORM WARNINGS WILL BE IN EFFECT ON OUR OCEAN
WATERS INTO SATURDAY AFTERNOON WITH GALE WARNINGS ON DELAWARE BAY.
WINDS WILL SWING AROUND TO NW AND DIMINISH LATE SATURDAY OR
SATURDAY NIGHT. HIGH PRESSURE WILL MOVE IN FROM THE WEST AND BRING
QUIETER WEATHER SUNDAY INTO MONDAY. A COLD FRONT IS FORECAST TO
CROSS THE AREA MONDAY NIGHT OR EARLY TUESDAY.

.TIDES...
THE STRONG AND PERSISTENT N TO NE FLOW WILL CAUSE ROUGH SURF AND
BEACH EROSION ALONG THE NEW JERSEY AND DELAWARE OCEAN FRONTS.
A HIGH SURF ADVISORY HAS BEEN ISSUED FOR THIS AFTERNOON THROUGH
SATURDAY. TIDAL DEPARTURES WILL BE INCREASING TO 1 1/2 TO 2 FT
TONIGHT, AND COULD REACH 2 1/2 TO 3 FEET BY SATURDAY AFTERNOON.
A COASTAL FLOOD WATCH HAS ALSO BEEN ISSUED FOR THE HIGH TIDE
CYCLE SATURDAY AFTERNOON. IF NOEL MOVES SLIGHTLY FASTER THAN
CURRENTLY FORECAST, WINDS MAY SWING AROUND TO THE NW EARLY
ENOUGH TO KEEP FLOODING TO A MINIMUM. BUT IF NOEL REMAINS ON
ITS CURRENT TIMETABLE OR SLOWS, EVEN A LITTLE, MODERATE TIDAL
FLOODING IS POSSIBLE. IF WE WERE NOT AT THE TIME OF THE MONTH
WHEN TIDES ARE AT ASTRONOMICAL LOWS, WE COULD HAVE BEEN LOOKING
AT A VERY DANGEROUS SITUATION.

PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...HIGH WIND WARNING FROM MIDNIGHT TONIGHT TO 12 PM EDT SATURDAY
     FOR NJZ014-024>026.
     HIGH SURF ADVISORY FROM 4 PM THIS AFTERNOON TO 6 PM EDT
     SATURDAY FOR NJZ014-024>026.
     COASTAL FLOOD WATCH FROM SATURDAY MORNING THROUGH SATURDAY
     AFTERNOON FOR NJZ012>014-020-022>027.
     WIND ADVISORY FROM MIDNIGHT TONIGHT TO 12 PM EDT SATURDAY FOR
     NJZ012-013-020-022-023-027.
DE...HIGH WIND WARNING FROM MIDNIGHT TONIGHT TO 12 PM EDT SATURDAY
     FOR DEZ004.
     HIGH SURF ADVISORY FROM 4 PM THIS AFTERNOON TO 6 PM EDT
     SATURDAY FOR DEZ004.
     COASTAL FLOOD WATCH FROM SATURDAY MORNING THROUGH SATURDAY
     AFTERNOON FOR DEZ003-004.
     WIND ADVISORY FROM MIDNIGHT TONIGHT TO 12 PM EDT SATURDAY FOR
     DEZ003.
MD...NONE.
MARINE...STORM WARNING UNTIL 2 PM EDT SATURDAY FOR ANZ450>455-470.
     GALE WARNING UNTIL 2 PM EDT SATURDAY FOR ANZ430-431.

&&

SYNOPSIS...GIGI
NEAR TERM...GIGI
SHORT TERM...GIGI
LONG TERM...KRUZDLO
AVIATION...RPW
MARINE...RPW
TIDES...RPW
Hazardous weather outlook, Nov 2, 4:19 AM EDT, 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
419 AM EDT FRI NOV 2 2007

DEZ001-MDZ008-012-015-019-020-NJZ001-007>010-015>019-PAZ054-055-
060>062-067>071-031100-
NEW CASTLE-CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-
MORRIS-HUNTERDON-SOMERSET-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
419 AM EDT FRI NOV 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...EASTERN
MARYLAND...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SOME GUSTY WINDS ARE POSSIBLE SATURDAY MORNING, ESPEICALLY IN PLACES
CLOSER TO THE COAST.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-031100-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
419 AM EDT FRI NOV 2 2007

...HIGH WIND WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM EDT
SATURDAY...
...COASTAL FLOOD WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HIGH WIND WARNING.
   COASTAL FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ003-NJZ012-013-020-022-023-027-031100-
INLAND SUSSEX-MIDDLESEX-WESTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY-
SOUTHEASTERN BURLINGTON-
419 AM EDT FRI NOV 2 2007

...WIND ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 12 PM EDT
SATURDAY...
...COASTAL FLOOD WATCH IN EFFECT FROM SATURDAY MORNING THROUGH
SATURDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND ADVISORY.
   COASTAL FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ002-NJZ021-031100-
KENT DE-CUMBERLAND-
419 AM EDT FRI NOV 2 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE AND SOUTHERN
NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ450>455-031100-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
419 AM EDT FRI NOV 2 2007

...STORM WARNING IN EFFECT UNTIL 2 PM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   STORM WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-031100-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
419 AM EDT FRI NOV 2 2007

...GALE WARNING IN EFFECT UNTIL 2 PM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

TFG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 2, 4:20 AM EDTHigh Wind WarningPHIAtlantic, Cape May, Monmouth, Ocean35 hr
Nov 2, 4:20 AM EDTWind AdvisoryPHIAtlantic, Burlington, Cape May, Middlesex, Monmouth, Ocean35 hr
Nov 2, 4:42 AM EDTHigh Surf AdvisoryPHIAtlantic, Cape May, Monmouth, Ocean37 hr

Nearby

Coastal Flood Watches in New Jersey, 2007Coastal Flood Watches in Delaware, 2007Every coastal flood watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.